Advil PM (40 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (40 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Advil PM Liqui-Gels Ibuprofen Pain Reliever (NSAID)/Nighttime Sleep-Aid Liquid Filled Capsules: For relief of occasional sleeplessness when associated with minor aches and pains Helps you fall asleep and stay asleep

Ingredients

Active Ingredients: In Each Capsule: Diphenhydramine Hydrochloride (25 mg), Solubilized Ibuprofen Equal to (200 mg) Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt). Purposes: Nighttime Sleep-Aid, Pain Reliever; Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: D&C Red 33, FD&C Blue 1, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Always refer to the actual package for the most accurate information